# SDR DALA2020010600067

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLAP TRACK 3 AND 4 INNER PIVOT BOLT ON LH WING (2 EA) REFERENCE RII AMDS CARD 2750-4001S - LT. REPLACED INER PIVOT BOLT OF FLAP TRACK 3 AND 4 L/H WING AS PER A320 FAM AMM 27-54-62-400-001-A AND PERFORMED OPERATIONAL TEST FLAP SYSTEM AS PER A320 FAM AMM 27-54-00-710-001.
